A dual formulation of mixed μ and on the losslessness of (D,G) scaling


Meinsma, Gjerrit and Shrivastava, Yash and Fu, Minyue (1997) A dual formulation of mixed μ and on the losslessness of (D,G) scaling. IEEE transactions on automatic control, 42 (7). pp. 1032-1036. ISSN 0018-9286

open access
Abstract:This paper studies the mixed structured singular value, μ, and the well-known (D,G)-scaling upper bound, ν. A dual characterization of μ and ν is derived, which intimately links the two values. Using the duals it is shown that ν is guaranteed to be lossless (i.e. equal to μ) if and only if 2(mr+me)+mC ⩽3, where mr, mc; and mC are the numbers of repeated real scalar blocks, repeated complex scalar blocks, and full complex blocks, respectively. The losslessness result further leads to a variation of the well-known Kalman-Yakubovich-Popov lemma and Lyapunov inequalities.
Item Type:Article
Copyright:© 1997 IEEE
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29689
Official URL:https://doi.org/10.1109/9.599990
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140323